# SDR 2018FA0000519

- Difficulty date: December 11, 2018
- Submitted: December 11, 2018
- Operation: General aviation
- Aircraft: N9791B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG1039
- Engine: Lyc O360*
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE HORIZONTAL STABILIZER, PN 2432000-201, MAIN FRONT SPAR, PN 0532001-98 AND REINFORCEMENT PN 0531037-1 WERE FOUND CRACKED, CRACKS RADIATING OUT FROM THE CENTER LIGHTNING HOLE, RESULTING IN TWO SEPARATE PLACES.
